Having groin pain after Cilais pill

  • Posted by a hidden member.
    Log in to view his profile

    Mar 09, 2015 9:09 PM GMT
    Hi, i am a more bottom guys who decided to have cilais to fuck easily my more top boyfriend. It effected very good that i fucked him three times but after 1 day, i had felt terrible grain pain periodicly. It lasted for 1 day and still effecting me though i dont have the erecting effect anymore.
    I don't take pills often actually never, that is my best theory why it hurt me so much but is there anyone had the same trouble as me? i am planning to go to doctor if this continues.
    thanks
  • Posted by a hidden member.
    Log in to view his profile

    Mar 09, 2015 9:14 PM GMT
    The bigger question is why do you need Cialis at 24?
  • Posted by a hidden member.
    Log in to view his profile

    Mar 09, 2015 9:16 PM GMT
    Go to the doctor. 'groin' pain is very nonspecific. Could be anything. And taking drugs like cialis without the over site of a doctor is stupid. At your age you shouldn't need such things. If you do either you're trying to do something that doesn't come naturally to you or you have medical problems a doctor should be looking into.
    but in regards to your pain talk to your doctor ASAP.
  • Posted by a hidden member.
    Log in to view his profile

    Mar 09, 2015 9:16 PM GMT
    speaking from experience with a sample my doc. gave me...I was like no deal..whatever. Next morning- morning wood like a fricking Cedar tree. The delay I have heard is part of it.

    I think that the idea of having an erection for more than 4 hours or 24 refers to the window that it can work.

    its a side affect. maybe your bf was too..um...well rhymes with night.

    p
  • Posted by a hidden member.
    Log in to view his profile

    Mar 09, 2015 10:05 PM GMT
    What a good Boyfriend you are.
    I'm guessing you normally can't get hard topping, so you went the extra mile for the man you love, or rather the extra "3" miles.
    Maybe you should do less "bull rider" and more "reverse cowboy".
    You may have cramps, but can he walk?
  • Posted by a hidden member.
    Log in to view his profile

    Mar 09, 2015 10:41 PM GMT
    Probably engaging in sexual activity in which you are not naturally inclined either being involved by force or by going that way for love or by embarrassment or submitting to peer pressure, or by amusement park pill won't have any detrimental effects upon your own psyche so don't even give that a second thought. Have you tried Viagra? I've heard some guys like to stick a tuning fork up their penis, especially when their boyfriend has a special request, you know, for his birthday or something. Good luck with all that.

    giphy.gif

    the slight alternations we make for love

    KEYBOARDWILX.gif

    My boyfriend likes it with three hands. So I took a pill.

  • Posted by a hidden member.
    Log in to view his profile

    Mar 10, 2015 8:40 AM GMT
    haven't heard of this problem (I am not a doctor) but most of these pills come in various strengths. Try half a dose (break a pill in half) and see what happens. To rule out a possibility that your pain was caused not just by the pill, but also by what you did with your partner, try taking the (lower dose) pill when you are not going to have sex with the BF, and see what the effect is and how long it takes to wear off.